# SDR AT0000404R1

- Difficulty date: September 7, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 792318
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI SMOKE CAME FROM BEHIND COCKPIT OVERHEAD PANEL.  REMOVED AND REPLACED IGNITION SWITCH AND SYSTEM WIRING IAW DC9 MM 30-31-01, 30-41, 33-13, 24-31, 74-00, 73-00, AND 28-22.
